GAUGE SYMMETRY BREAKING IN SUPERCONFORMAL ORBIFOLDS

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • GREENE, BR; PLESSER, MR; RUSJAN, EDMOND; WANG, XING-MIN

Published Date

  • March 7, 1991

Published In

Volume / Issue

  • 06 / 07

Start / End Page

  • 591 - 603

Published By

Electronic International Standard Serial Number (EISSN)

  • 1793-6632

International Standard Serial Number (ISSN)

  • 0217-7323

Digital Object Identifier (DOI)

  • 10.1142/s0217732391000610

Language

  • en